# SDR MTNA135031

- Difficulty date: March 5, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N917FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0017
- Aircraft time: 7,787 hours, 8,748 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 47790008
- Part serial: 9016024
- Condition: False Indication
- Location: Fire Warning
- Part time: 3,468 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 20 MILES FROM JAX THE ENGINE FIRE WARNING LIGHT ILLUMINATED AND THE HORN SOUNDED.  THE PILOT COMPLETED THE EMERGENCY CHECK LIST AND THEN DECLARED AN EMERGENCY WITH ATC.  THE AIRCRAFT LANDED WITH ON OTHER PROBLEMS.  AFTER TROUBLESHOOTING THE SYSTEM THE MECHANIC REMOVED AND REPLACED A CONTROL BOX AND A FIRE LOOP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
